# SDR CALA9700382

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 290-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR ATTACH ANGLE CORRODED FROM BS 290 TO 360, LBL 65.  REMOVED CHORD AND INSTALLED NEW CHORD IAW SRM 51-30-2.  A DOUBLER AND FILLER FLOOR WEB WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-30-2.
